MAUDE Adverse Event Report: DEPUY SPINE INC CORTICAL FIX X-TAB 6X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

DEPUY SPINE INC CORTICAL FIX X-TAB 6X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186760140
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Additional product code: kwp; kwq; mnh; mni; osh.Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient was scheduled for a revision surgery on (b)(6) 2021 due to screw head come off.Originally, the patient had primary spinal fusion at 3a-3b (treating thoracic myelopathy after decompression) on (b)(6) 2021.It was unknown if the revision surgery completed successfully.The patient outcome was unknown.This complaint involves four (4) devices.This report is for (1) cortical fix x-tab 6x40mm ti.This report is 2 of 4 for (b)(4).

Brand Name
CORTICAL FIX X-TAB 6X40MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12242815
Report Number1526439-2021-01555
Device Sequence Number3531577
Product Code NKB
UDI-Device Identifier10705034465456
UDI-Public10705034465456
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760140
Device Catalogue Number186760140
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/28/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;